logo AFST
H -extensibility and finite proper holomorphic surjections
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 3 (1994) no. 2, pp. 293-303.
@article{AFST_1994_6_3_2_293_0,
     author = {Tran Ngoc Giao},
     title = {$H^\infty $-extensibility and finite proper holomorphic surjections},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {293--303},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 3},
     number = {2},
     year = {1994},
     doi = {10.5802/afst.781},
     zbl = {0816.46036},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.781/}
}
TY  - JOUR
TI  - $H^\infty $-extensibility and finite proper holomorphic surjections
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1994
DA  - 1994///
SP  - 293
EP  - 303
VL  - Ser. 6, 3
IS  - 2
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.781/
UR  - https://zbmath.org/?q=an%3A0816.46036
UR  - https://doi.org/10.5802/afst.781
DO  - 10.5802/afst.781
LA  - en
ID  - AFST_1994_6_3_2_293_0
ER  - 
%0 Journal Article
%T $H^\infty $-extensibility and finite proper holomorphic surjections
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1994
%P 293-303
%V Ser. 6, 3
%N 2
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.781
%R 10.5802/afst.781
%G en
%F AFST_1994_6_3_2_293_0
Tran Ngoc Giao. $H^\infty $-extensibility and finite proper holomorphic surjections. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 3 (1994) no. 2, pp. 293-303. doi : 10.5802/afst.781. https://afst.centre-mersenne.org/articles/10.5802/afst.781/

[1] Douady (A.) .- Le problème des modules pour les sous-espaces analytiques compacts d'un espace analytique donné, Ann. Inst. Fourier, Grenoble, 16, n° 1 (1966), pp. 1-95. | Numdam | MR | Zbl

[2] Fischer (G.) . - Complex Analytic Geometry, Springer Verlag, Berlin, Lecture Notes in Math. 538 (1976). | MR | Zbl

[3] Hirschowitz (A.) .- Domaines de Stein et fonctions holomorphes bornées, Math. Ann. 213 (1975), pp. 185-193. | MR | Zbl

[4] Khue (N.V.) and Tac (B.D.) .- Extending holomorphic maps in infinite dimensions, Studia Math. 45 (1990), pp. 263-272. | MR | Zbl

[5] Ransford (T.J.) .- Open mapping, inversion and implicit function theorems for analytic multivalued functions, Proc. London Math. Soc. (3), 49 (1984), pp. 537-562. | MR | Zbl

[6] Sibony (N.) .- Prolongement des fonctions holomorphes bornées et métriques de Carathéodory, Invent. Math. 29 (1975), pp. 205-230. | MR | Zbl

[7] Slodkowski (Z.) .- Analytic set-valued functions and spectra, Math. Ann. 256 (1981), pp. 363-386. | MR | Zbl

Cited by Sources: